MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0311CRR TIBIAL INSERT FIXED SPHERE CR SIZE 3/11 MM R; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0311CRR TIBIAL INSERT FIXED SPHERE CR SIZE 3/11 MM R; KNEE TIBIAL INSERT FIXED
Model Number 02.12.0311CRR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting difficulty with flexion mobility and the cause is unknown.About 1 year and 4 months after the primary surgery, the surgeon released the pcl and revised the insert (from 11 to 10 mm).The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 2 november 2022: lot 2008258: (b)(4) items manufactured and released on 16-sep-2020.Expiration date: 2025-sep-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-SPHERE 02.12.0311CRR TIBIAL INSERT FIXED SPHERE CR SIZE 3/11 MM R
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15864348
Report Number3005180920-2022-00862
Device Sequence Number5994149
Product Code JWH
UDI-Device Identifier07630040707367
UDI-Public07630040707367
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model Number02.12.0311CRR
Device Catalogue Number02.12.0311CRR
Device Lot Number2008258
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale